Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 6, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at May 30, 2013, 5:35 PM CDT for 4 counties in Wisconsin. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2013, 5:35 PM CDT (22:35 UTC)
- Expired
- May 30, 2013, 6:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Langlade County, WI, Menominee County, WI, Oconto County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 88 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 11:56 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 422 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
667
WUUS53 KGRB 302235
SVRGRB
WIC067-078-083-115-302315-
/O.NEW.KGRB.SV.W.0006.130530T2235Z-130530T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
535 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...
MENOMINEE COUNTY IN NORTHEAST WISCONSIN...
OCONTO COUNTY IN NORTHEAST WISCONSIN...
SHAWANO COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 615 PM CDT
* AT 532 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 9 MILES SOUTHWEST OF ANTIGO TO 9 MILES WEST OF
NEOPIT TO 10 MILES WEST OF EMBARRASS...AND MOVING NORTHEAST AT 50
MPH.
A 60 MPH WIND GUST WAS REPORTED IN TIGERTON BY A STORM SPOTTER
AT 532 PM CDT.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ANTIGO AROUND 540 PM CDT.
NEOPIT AROUND 545 PM CDT.
SHAWANO AND KESHENA AROUND 550 PM CDT.
LEGEND LAKE AND WHITE LAKE AROUND 555 PM CDT.
MOUNTAIN AND GILLETT AROUND 610 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ZOAR...PHLOX...PELLA...
LYNDHURST...GRESHAM...MIDDLE VILLAGE...THORNTON...RED RIVER...NEVA
AND COLLEGE OF MENOMINEE NATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4537 8897 4521 8840 4493 8822 4468 8876
4468 8904 4488 8912 4505 8923 4512 8923
4512 8926
TIME...MOT...LOC 2234Z 238DEG 43KT 4509 8926 4496 8896
4472 8887
HAIL...<.75IN
WIND...60MPH
$$
EB3 follow-up statements
914
WWUS53 KGRB 302252
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
552 PM CDT THU MAY 30 2013
WIC067-078-083-115-302315-
/O.CON.KGRB.SV.W.0006.000000T0000Z-130530T2315Z/
LANGLADE WI-MENOMINEE WI-SHAWANO WI-OCONTO WI-
552 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO...
SHAWANO...MENOMINEE AND EASTERN LANGLADE COUNTIES UNTIL 615 PM CDT...
AT 551 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM ANTIGO TO 9 MILES EAST OF ANTIGO TO 5 MILES
SOUTHWEST OF NEOPIT TO 11 MILES SOUTHEAST OF WITTENBERG...AND MOVING
NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
NEOPIT AROUND 600 PM CDT.
WHITE LAKE AROUND 605 PM CDT.
SHAWANO AND KESHENA AROUND 610 PM CDT.
LEGEND LAKE AND MOUNTAIN AROUND 615 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LYNDHURST...ELTON...
THORNTON...MIDDLE VILLAGE...HOLLISTER...GRESHAM...RED RIVER...BOULDER
LAKE CAMPGROUND...LILY AND LANGLADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4537 8898 4536 8892 4521 8840 4493 8822
4469 8874 4468 8904 4480 8909 4491 8904
4507 8910 4513 8925
TIME...MOT...LOC 2252Z 227DEG 45KT 4520 8916 4511 8896
4495 8889 4475 8894
HAIL...<.75IN
WIND...60MPH
$$
EB425
WWUS53 KGRB 302300
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
600 PM CDT THU MAY 30 2013
WIC067-078-083-115-302315-
/O.CON.KGRB.SV.W.0006.000000T0000Z-130530T2315Z/
LANGLADE WI-MENOMINEE WI-SHAWANO WI-OCONTO WI-
600 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO...
SHAWANO...MENOMINEE AND EASTERN LANGLADE COUNTIES UNTIL 615 PM CDT...
AT 558 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF ANTIGO TO 7 MILES WEST OF
WHITE LAKE TO NEOPIT TO 12 MILES NORTHWEST OF EMBARRASS...AND MOVING
NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
WHITE LAKE AROUND 605 PM CDT.
SHAWANO AND KESHENA AROUND 610 PM CDT.
LEGEND LAKE AND MOUNTAIN AROUND 615 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE MIDDLE VILLAGE...LANGLADE...
HOLLISTER...GRESHAM...THORNTON...RED RIVER...LILY...COLLEGE OF
MENOMINEE NATION...SHAWANO LAKE AND INTERSECTION OF HWY 55 AND COUNTY
M.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING.
&&
LAT...LON 4469 8898 4486 8894 4504 8890 4512 8901
4517 8920 4537 8898 4536 8892 4521 8840
4493 8822 4469 8874
TIME...MOT...LOC 2259Z 227DEG 45KT 4526 8906 4517 8886
4501 8880 4481 8885
HAIL...<.75IN
WIND...60MPH
$$
EB422
WWUS53 KGRB 302311
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
611 PM CDT THU MAY 30 2013
WIC067-078-083-115-302319-
/O.EXP.KGRB.SV.W.0006.000000T0000Z-130530T2315Z/
LANGLADE WI-MENOMINEE WI-SHAWANO WI-OCONTO WI-
611 PM CDT THU MAY 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR OCONTO...SHAWANO...MENOMINEE
AND EASTERN LANGLADE COUNTIES WILL BE ALLOWED TO EXPIRE AT 615 PM
CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS IN THE WARNED AREA. HOWEVER WIND GUSTS TO 50 MPH ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP LATER THIS
EVENING...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 7PM CDT.
LAT...LON 4469 8898 4486 8894 4504 8890 4512 8901
4517 8920 4537 8898 4536 8892 4521 8840
4493 8822 4469 8874
TIME...MOT...LOC 2309Z 227DEG 45KT 4534 8892 4525 8872
4509 8867 4489 8872
$$
EBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:09 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, May 30, 3:09 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 309 PM CDT THU MAY 30 2013 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND FRIDAY ISSUED AT 308 PM CDT THU MAY 30 2013 CURRENT SEVERE TO NEAR-SEVERE TSTMS COUPLED WITH ANOTHER SVR THREAT ON FRI REMAINS THE MAIN FOCAL POINT OVER THE NEXT 24 HOURS. THE 19Z MSAS SFC ANALYSIS SHOWED A STRONG AREA OF LOW PRES OVER N-CNTRL SD WITH A WARM FRONT EXTENDED E-NE THRU UPR MI. A SURFACE TROF STRETCHED SEWD FROM THE LOW PRES TOWARD NW MO. CLUSTERS OF TSTMS COVER MOST OF THE REGION WITH SOME OF THESE STORMS TURNING SEVERE. EXPECT SVR RISK TO CONT INTO EARLY EVENING AS INDIVIDUAL SHORTWAVES ROTATE NEWD AROUND A NEGATIVELY-TILTED UPR TROF OVER THE CNTRL CONUS AND SHEAR VALUES BEGIN TO INCREASE INTO A MODERATELY UNSTABLE AIR MASS OVER WI. ONGOING CONVECTION SHOULD CARRY OVER INTO AT LEAST THE EVENING HOURS AS ANOTHER SHORTWAVE LIFTS NE INTO THE WRN GREAT LAKES. WHILE INSTABILITY MAY WEAKEN A BIT UPON SUNSET...SHEAR IS FCST TO INCREASE WHICH WOULD HELP TO MAINTAIN UPDRAFT POTENTIAL AND ADDITIONAL TSTMS. THE THREAT FOR MORE SHWRS/ISOLATED TSTMS TO PERSIST THRU THE OVRNGT HOURS AS THE NEGATIVELY-TILTED UPR TROF ROTATES NEWD THRU THE MIDWEST. ANY SEVERE WEATHER HOWEVER SHOULD DIMINISH BY THE MIDNGT HOUR AS THE ATM STABILIZES BEHIND THE INITIAL STORMS AND NOCTURNAL COOLING TAKES PLACE. MUCH LIKE TODAY...TSTM POTENTIAL FOR FRI WL COME DOWN TO HOW MUCH LINGERING CLOUD COVER REMAINS OVER THE REGION. IF WE CAN BREAK OUT OF THE CLOUDS AND ALLOW FOR AT LEAST SOME DIURNAL HEATING...SEVERE POTENTIAL WOULD INCREASE FOR THE AFTERNOON HOURS AS CAPES COULD REACH 1500 J/KG AND 0-6 KM BULD SHEAR RISES TO >50 KTS. COULD BE ANOTHER ACTIVE WEATHER DAY SOMEWHERE IN WI WITH MORE SEVERE WEATHER EXPECTED. MAX TEMPS SHOULD BE A FEW DEGS COOLER THATN TODAY WITH MORE CLOUDS AROUND AND COOLER AIR ALOFT AS THE MAIN UPR LOW MOVES TOWARD THE UPR MS VALLEY. .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY ISSUED AT 308 PM CDT THU MAY 30 2013 MAIN FCST CONCERNS ARE CONVECTIVE TRENDS AND SVR TSTM THREAT FRIDAY EVENING...PCPN TRENDS FOR THE REST OF THE WEEKEND...THEN DRY CONDITIONS EARLY NEXT WEEK. WILL KEEP THIS BRIEF...AS MAIN FOCUS IS ON THIS AFTERNOONS SEVERE POTENTIAL AND WARNINGS. HAVE SOME CONCERN ABOUT ANOTHER POSSIBLE BOUT OF SVR TSTMS LATE FRIDAY AFTERNOON/EVG. MODERATE INSTABILITY IS EXPECTED TO DEVELOP LATE FRIDAY AFTERNOON/EARLY EVG. SHEAR IS EXPECTED TO BE MUCH STRONGER THAN YDAY/TODAY...WITH 0-6 KM SHEAR OF 45-60 KTS...AND 0-3 KM SRH AROUND 200 IN EC WI. MODELS SUGGEST A NICE LOW-LEVEL CONVERGENCE/UPPER LEVEL DIVG COUPLET OVER EC WI TOWARD 00Z/SAT... WITH THE REGION IN THE RRQ OF A 90 KT UPPER LEVEL JET. IF INSTABILITY DEVELOPS AS EXPECTED...COULD DEFINITELY SEE A TORNADO THREAT DURING THE LATE AFT/EARLY EVG...ESP IN EC WI. WILL CARRY LIKELY POPS OVER THE ENTIRE CWA DURING THE EVG...THEN SLGT CHC/ CHC POPS FOR THE OVERNIGHT PERIOD. PCPN CHANCES ON SATURDAY WILL BE FOCUSED ON DIURNAL CONVECTION... AND ALONG A COLD FRONTAL BOUNDARY SAGGING SOUTH THROUGH N WI. WILL CONTINUE TO FOCUS THE HIGHEST POPS OVER N WI DURING THE AFTERNOON. SHOWER CHANCES WILL CONTINUE SATURDAY NIGHT...WITH THE HIGHEST POPS OVER NORTHERN WI. PCPN SHOULD TAPER OFF ON SUNDAY MORNING. CANADIAN HIGH PRESSURE WILL BE IN CONTROL LATE SUNDAY INTO TUESDAY. LOOKS LIKE A DECENT CHANCE OF SOME FROST OVER NORTH CENTRAL AND FAR NORTHEAST WI SUNDAY NIGHT AND MONDAY NIGHT...SO HAVE ADDED PATCHY/AREAS OF FROST TO THE FCST. PCPN CHANCES WILL RETURN TUESDAY NIGHT INTO THURSDAY AS THE CANADIAN HIGH SHIFTS TO THE EAST. WILL HOLD OFF ON ANY MENTION OF THUNDER UNTIL THURSDAY...BASED ON INSTABILITY FCSTS OFF THE ECMWF MODEL. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1226 PM CDT THU MAY 30 2013 TSTMS HAVE ALREADY BLOSSOMED ACROSS THE MIDWEST/WRN GREAT LAKES THIS AFTERNOON AS A SHORTWAVE RIDES NE INTO THE REGION AND INTERACTS WITH AN UNSTABLE ATMOSPHERE AND INCREASING SHEAR. THESE STORMS MAY BECOME SEVERE WITH DAMAGING WIND GUSTS AND TORRENTIAL DOWNPOURS THE MAIN THREATS. VFR CONDITIONS IN GENERAL WL PERSIST THIS AFTERNOON...BUT QUICKLY BECOME MVFR CIGS/VSBYS UNDER ANY TSTMS. THE THREAT FOR ADDITIONAL SHWRS/TSTMS CONTS TNGT AS ANOTHER SHORTWAVE APPROACHES. EXPECT MVFR CIGS/VSBYS TNGT WITH LOCALLY IFR CONDITIONS OVER THE RHI...AUW AND CWA TAF SITES AFTER 06Z. PCPN CHCS PERSIST INTO FRI AS A CDFNT MOVES INTO THE UPR MS VALLEY MORE SHORTWAVES ARRIVE. VFR CONDITIONS SHOULD RETURN BY MID-MORNING...WITH MORE MVFR CONDITIONS NEAR ANY TSTMS. && .HYDROLOGY... ISSUED AT 308 PM CDT THU MAY 30 2013 1 TO 3 INCHES OF RAIN FELL LAST NIGHT ACROSS PORTIONS OF CENTRAL WISCONSIN WITH MORE PCPN EXPECTED THIS AFTERNOON...TONIGHT AND FRIDAY. THE GROUND OVER THIS AREA REMAINS SATURATED AND IT WILL NOT TAKE MUCH MORE WATER TO CAUSE PONDING ON AREA ROADWAYS...AND ALLOW FOR RIVERS AND STREAMS TO RISE. PEOPLE LIVING NEAR LOW-LYING AREAS...RIVERS AND STREAMS SHOULD KEEP ALERT FOR HEAVY RAINFALL AND BE PREPARED TO MOVE TO HIGHER GROUND IF ANY FLOODING IS OBSERVED. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....AK LONG TERM......KIECKBUSCH AVIATION.......AK HYDROLOGY......AK
Hazardous weather outlook, May 30, 3:22 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 322 PM CDT THU MAY 30 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-312030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 322 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY THIS EVENING...THEN BECOME MORE ISOLATED IN NATURE AFTER MIDNIGHT. A FEW OF THE STORMS MAY STILL BECOME SEVERE...WITH DAMAGING WIND GUSTS THE PRIMARY THREAT. IN ADDITION TO THE STRONG WIND POTENTIAL...TORRENTIAL RAINS WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE. DENSE FOG WILL BE POSSIBLE NEAR LAKE MICHIGAN AT TIMES TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH SATURDAY. SOME OF THE STORMS ON FRIDAY AFTERNOON AND EVENING...MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. HEAVY RAINFALL WILL ALSO BE POSSIBLE ON FRIDAY. DENSE FOG WILL BE POSSIBLE NEAR LAKE MICHIGAN AT TIMES THROUGH AT LEAST FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO EARLY EVENING. ANY REPORTS OF SEVERE WEATHER OR HEAVY RAINFALL MAY BE SENT TO THE NATIONAL WEATHER SERVICE IN GREEN BAY AND WOULD BE GREATLY APPRECIATED. LMZ521-522-541>543-312030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 322 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT DENSE MARINE FOG AND THUNDERSTORMS WILL POSE A HAZARD TO BOATERS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THUNDERSTORMS AND DENSE MARINE FOG WILL POSE A HAZARD TO BOATERS THROUGH SATURDAY. AK
In the hours before
Local storm report, May 30, 4:26 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
426 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TSTM WND DMG LANGLADE 45.18N 88.73W
05/30/2013 LANGLADE WI LAW ENFORCEMENT
NUMEROUS TREES DOWN IN EASTERN LANGLADE COUNTY.
&&Local storm report, May 30, 4:51 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
451 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG CRANDON 45.56N 88.90W
05/30/2013 FOREST WI BROADCAST MEDIA
TREES DOWN. POWER OUTAGES REPORTED.
&&
ASHLEYWLocal storm report, May 30, 5:11 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
511 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 7 S PLOVER 44.35N 89.53W
05/30/2013 PORTAGE WI LAW ENFORCEMENT
SEMI BLOWN ON ITS SIDE. TIME APPROX.
&&Special weather statement, May 30, 5:12 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 512 PM CDT THU MAY 30 2013 WIZ018>020-030-031-036>038-045-048-302315- LANGLADE-LINCOLN-MARATHON-MENOMINEE-OUTAGAMIE-PORTAGE-SHAWANO- WAUPACA-WAUSHARA-WINNEBAGO- 512 PM CDT THU MAY 30 2013 ...STRONG THUNDERSTORMS WITH WIND GUSTS TO 50 MPH IN WAUSHARA...PORTAGE...WAUPACA AND SOUTHEAST MARATHON COUNTIES... AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM WAUTOMA...NORTH TO STEVENS POINT AND BEVENT...MOVING NORTHEAST AT 45 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS. * THE THUNDERSTORMS WILL AFFECT... WAUPACA BY 520 PM CDT... WITTENBERG AND TIGERTON BY 525 PM CDT... NEOPIT BY 550 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. EB
Local storm report, May 30, 5:28 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
528 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TSTM WND GST 1 S IOLA 44.49N 89.11W
05/30/2013 E50 MPH WAUPACA WI TRAINED SPOTTER
AND VERY HEAVY RAIN.
&&Local storm report, May 30, 5:33 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
533 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TSTM WND GST TIGERTON 44.73N 89.05W
05/30/2013 M60 MPH SHAWANO WI TRAINED SPOTTER
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:44 PM CDT | Areal Flood Advisory | GRB | Marathon, Portage, Wood | 3 hr |
| May 30, 10:11 AM CDT | River Flood Warning | GRB | Wood | 51 hr |
| May 30, 2:29 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Portage, Shawano, Waupaca | 46 min |
| May 30, 3:28 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Outagamie | 47 min |
| May 30, 3:29 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Menominee, Oconto, Oneida, Shawano | 46 min |
| May 30, 4:23 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara | 52 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.